# SDR CALA9700134

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AN 8 INCH CRACK IN BULKHEAD AT STA 178, RBL 29 AND A 10 INCH CRACK WAS FOUND IN BULKHEAD AT STA 178, LBL 29.  THE CRACKED AREAS WERE CUT OUT, FILLER AND DOUBLER REPAIRS WERE FABRICATED AND INSTALLED IAW SRM 51-10-2 AND 53-10-11.
